Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 105, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 26, 2013, 3:47 AM EST. It took effect at Dec 26, 2013, 4:00 PM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2013, 3:47 AM EST (08:47 UTC)
- In effect from
- Dec 26, 2013, 4:00 PM EST
- Expired
- Dec 26, 2013, 7:07 PM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
369 WHUS71 KPHI 260847 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EST THU DEC 26 2013 ANZ450>453-262200- /O.NEW.KPHI.SC.Y.0105.131226T2100Z-131227T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 347 AM EST THU DEC 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. * WINDS...WEST AROUND 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * DELAWARE WATERS...THIS ADVISORY MAY EVENTUALLY NEED EXPANSION TO COVER THE ATLANTIC COASTAL WATERS OF DELAWARE AND LOWER PORTION OF DELAWARE BAY FOR THIS THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
2 follow-up statements
673 WHUS71 KPHI 262009 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 PM EST THU DEC 26 2013 ANZ450>453-270500- /O.CON.KPHI.SC.Y.0105.131226T2100Z-131227T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 309 PM EST THU DEC 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...MOST OF THE GUSTS TO 25 KT WILL OCCUR THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
389 WHUS71 KPHI 270007 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 707 PM EST THU DEC 26 2013 ANZ450>453-270115- /O.CAN.KPHI.SC.Y.0105.000000T0000Z-131227T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 707 PM EST THU DEC 26 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 26, 3:34 AM EST, 13 minutes earlier.
Area forecast discussion, Dec 26, 3:34 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EST THU DEC 26 2013
.SYNOPSIS...
HIGH PRESSURE WILL MOVE OUT TO SEA AND A COLD FRONT FROM THE
MIDWEST WILL MOVE CROSS THE MID ATLANTIC STATES THIS AFTERNOON.
HIGH PRESSURE WILL BUILD BACK IN FOR FRIDAY AND SATURDAY. THEN, AN
AREA OF LOW PRESSURE IS FORECAST TO DEVELOP IN THE GULF OF MEXICO
AND MOVE ACROSS THE SOUTHEASTERN STATES. IT WILL CONTINUE ITS
NORTHEASTWARD MOTION AND EMERGE OVER THE MID-ATLANTIC WATERS NEAR
THE DELMARVA SUNDAY NIGHT BEFORE PULLING AWAY EARLY MONDAY. HIGH
PRESSURE FROM THE WEST IS ANTICIPATED TO BUILD GRADUALLY INTO
NORTHEASTERN MARYLAND, DELAWARE, EASTERN PENNSYLVANIA AND NEW
JERSEY FROM MONDAY INTO THE START OF THE NEW YEAR.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONSIDERABLE CLOUDINESS NORTH HALF OF THE FCST AREA INCLUDING MOST
OF OUR PA FCST AREA (EXCEPT SE SLIVER) AND N 1/2 OF NJ AS MID LVL
WAA YIELDS CONSIDERABLE CLOUDINESS AOA 8000 FT THAT LOWERS MIDDAY
TODAY TO BASES AOA 4000 FT IN CONJUNCTION WITH INCREASING 5H HT
FALLS-STRONG SHORT WAVE AND THE WEAK WINDEX EVENT IT CAUSES FAR
NW PORTION OF OUR COUNTY WARNING FORECAST AREA.
AN EXCEPTION IN NJ THIS MORNING...PATCHES OF BKN LOWER CLOUDS NEAR
2500 FT HAVE BECOME EVIDENT IN SAT IMAGERY AND SFC OBS IN S NJ AND
THATS DEVELOPING NWD AND WILL BE A PLAYER IN VARIABLE SKYCOVER FOR
THIS MORNING.
THE SHORT WAVE WITH 100M HT FALLS IN THE UPPER GREAT LAKES THIS PAST
WEDNESDAY EVENING SEPARATES WITH THE 12 HR 70M 500MB HFC CURRENTLY
NRN ILLINOIS PROBABLY BECOMING ABOUT A 140M HFC THRU NE PA EARLY THIS
AFTN. THATS WHEN THE LOW LVL LAPSE RATES STEEPEN WITH CAA DOWN TO
850 MB SENDING SNOW SHOWERS AND FLURRIES ACROSS EASTERN PA AND NW NJ.
MONITORING THE HRRR/RUC CYCLES FOR THIS. THE COMBO OF THE MESOSCALE
MODELS AND THE HPC QPF SHOULD YIELD A MORNING COVERING OF SNOW FOR
PTNS OF E PA AND FAR NW NJ. THE MESOSCALE MODELS OFFER SOMEWHAT
DIFFERING SOLNS ON WHERE THE MOST INTENSE QPF WILL BE. FOR NOW AM
FAVORING THE POCONOS.
ALSO MONITORING LOW LVL WAA ALONG THE NJ COAST PREDAWN BUT FOR NOW
NOT EXPECTING ANY DRIZZLE ALONG THE NJ COAST. WILL UPDATE THE WX
GRIDS AND POST BY 2 AM INCLUDING SNOWFALL.
THE S PORTION OF THE FA...DELMARVA...EXTREME SE PA AND FAR S NJ
SHOULD BE MOSTLY CLEAR UNTIL THE MID-AFTN BAND OF CLOUDINESS ASSOCIATED
WITH THE COLD FRONT. THE EXCEPTION IN S NJ THE LOW CLOUDINESS
CURRENTLY NEAR KACY AND KMIV.
THE ELEMENT FCST TODAY WAS A 50 50 BLEND OF THE 00Z/26 NCEP MOS
EXCEPT FAVORED GFS MOS TEMPS/DEWPOINTS.
MAXIMUM TEMPERATURES WILL BE NEARLY 10 DEGREES WARMER TODAY THAN
THEY WERE YESTERDAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
SUBSEQUENT TO SHORT WAVE PASSAGE AND THE SUBSIDENCE OF 150M 12HR
500MB HEIGHT RISES...IT SHOULD HAVE GENERALLY CLEARED BY EVENING
ALTHO SOME LOW CLOUDINESS MAY LINGER E CENTRAL AND NE PA.
THIS FCST WAS A 50 50 BLEND OF THE 00Z/26 NCEP MOS GUIDANCE EXCEPT
FAVORED THE DRIER-LOWER GFS DEWPOINTS.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THERE IS ONE FEATURE OF CONSEQUENCE IN WHAT IS GENLY A QUIET
EXTENDD PD, AND THAT COMES ON SUN INTO SUNDAY NIGHT.
AT THE START OF THE PD, HIGH PRESSURE WILL BE THE DOMINANT WX
FEATURE AND EXPECT DRY WX. THE FLOW WILL BE NWLY ON FRI AND TEMPS
SHUD BE RIGHT AROUND NRML. BY SAT, THE HIGH PRES MOVES A BIT MORE
TO THE E AND THE FLOW BECOMES MORE WLY AND TEMPS SHOULD WARM UP
WELL INTO THE 40S IN MANY AREAS.
AT THE SAME TIME, LOW PRESSURE WILL BEGIN TO DEVELOP IN THE
GLFMEX.
THE FLOW WILL BECOME MORE SWLY ON SUN IN ADVANCE OF THE
AFOREMENTIONED SYS THAT WILL BE MOVG ACRS THE SERN STATES ERLY SUN
MRNG. THIS SYS SHUD BRING MAINLY RAIN TO THE AREA FROM SW TO NE
BEGINNING SOMETIME SUN MRNG.
THE MDLS HAVE COME INTO MUCH BETTER AGREEMENT, HOWEVER, SOME DIFFS
REMAIN. DEPENDING ON THE TIMING OF THE ONSET OF PRECIP, TEMPS WILL
BE COLD ENOUGH SUN MRNG FOR SOME MIX OR SNOW N AND W ERLY BEFORE A
CHANGEOVER TO ALL RAIN. IF THE INSET TIME IS LATER, THEN THIS WOULD
NOT BE AS MUCH OF AN ISSUE. FOR NOW HAVE JUST GONE WITH SNOW OR
RAIN IN THE PRECIP GRIDS DUE TO THE UNCERTAINTIES IN THE ONSET
TIMING AND THE FACT THAT ITS STILL 4 DAYS AWAY. REGARDLESS, THIS
LOOKS TO BE A MAINLY RAIN EVENT. BY SUN AFTN EVERYONE SHOULD BE
RAINING AND THE RAIN COULD BE HEAVY AT TIMES GOING INTO SUN EVE AS
THE LOW MAKES ITS CLOSEST PASS TO THE REGION AND BEGINS TO PULL
AWAY.
PRECIP SHUD END FROM SW TO NE SUN NIGHT. AS IS USUALLY THE CASE,
THE GFS ENDS THE PRECIP QUICKER THAN THE ECMWF. THE GFS SOMETIMES
HAS A FAST BIAS, BUT THE ECMWF IS USUALLY TOO SLOW, SO SPLITTING
THE DIFFERENCE CAN BE THE PATH OF LEAST RESISTANCE HERE. PRECIP
COULD END AS SNOW SHOWERS IN COLDER AIR SUN NIGHT, ESPECIALLY N
AND W.
HIGH PRESSURE THEN BUILDS IN FOR MON THRU WED. MON LOOKS TO BE THE
TRANSITION DAY WITH MUCH COLDER TEMPS ARRIVING FOR TUE AND NEW
YEAR'S DAY.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THROUGH 12Z TODAY...VFR WITH SCT-BKN CLOUDS AOA 8000 FT EXCEPT
PATCHES MVFR CIGS VCNTY KMIV/KACY. LIGHT SOUTH WIND. CONFIDENCE:
AVERAGE.
TODAY AFTER 12Z...VFR SCT-BKN AOA 4000 FT EXCEPT FOR A 2-3 HOUR WINDOW
LATE THIS MORNING MIDDAY FOR A PERIOD OF MVFR CONDS IN SNOW SHOWERS
AS FCST IN THE 06Z TAFS AT KRDG-KABE WITH A LESSER CHC OF SAME IN
THE DELAWARE VALLEY FM KPNE TO KTTN.
IT SEEMS THE WARMING BOUNDARY LAYER DISSIPATE THE OPPORTUNITY FOR
ANY VIRGA TO REACH THE GROUND AS A FLURRY VCNTY KILG AND THEN EVEN
LESS CHANCE OF ANY PCPN AT KMIV AND KACY THIS AFTN. SKIES CLEAR
LATE TODAY...BACK TO SCT CLOUDS AOA 4000 FT.
LIGHT S WIND TO START THIS MORNING BECOMING SW GUST 15-20 KT EARLY
AFTN THEN W OR WNW GUST 15-20 KT LATE AFTN. CONFIDENCE: AVERAGE.
TONIGHT...VFR GENERALLY CLEAR. W-NW WIND GUST AS HIGH AS 10-15 KT
IN A FEW LOCATIONS. CONFIDENCE: AVERAGE.
OUTLOOK...
FRI THRU SAT...VFR UNDER HIGH PRESSURE. HIGH CONFIDENCE.
SAT NIGHT...MAINLY VFR. THERE IS A CHANCE OF RAIN BUILDING INTO
OUR REGION FROM THE SOUTH AND THAT MAY RESULT IN LOWERING
CONDITIONS TOWARD MORNING, ESPECIALLY OVER THE SOUTHERN AREAS. LOW
CONFIDENCE ON TIMING.
SUN AND SUN NIGHT...MAINLY RAIN IS POSSIBLE WITH MVFR AND IFR
CONDITIONS. PRECIP MAY BEGIN AS A WINTRY MIX OR SNOW N AND W AND
COULD END AS SNOW SHOWERS. LOW CONFIDENCE ON TIMING MDT TO HIGH
CONFIDENCE ON OVERALL DETAILS.
MON...MAINLY VFR.
&&
.MARINE...
SUB ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS
AFTERNOON. THEN SUBSEQUENT TO THE CFP THERE IS A 2 TO 5 HOUR
WINDOW OF OPPORTUNITY FOR (5PM TO 11 PM) FOR WNW WIND GUSTS TO 25
KT...ESPECIALLY NNJ COAST WHERE AM PROBABLY ISSUING AN SCA.
MEANWHILE,,,LETTING DE BAY AND THE S PART OF OUR ATLC COASTAL WATERS
AS A LATER DECISION SINCE THERE IS LESS THAN 80 PCT CONFIDENCE ON
VERIFYING AN SCA ALL WATERS THIS EVENING.
NW WIND GUSTS SHOULD DIMINISH A FEW KTS NEAR AND AFTER MIDNIGHT
EST TONIGHT.
OUTLOOK...
FRI THRU SUN...NO MARINE HEADLINES ARE ANTICIPATED WITH HIGH
PRESSURE IN CONTROL.
SUN NIGHT AND MON...SCA FLAG MAY BE NEEDED AS LOW PRESSURE MOVES
AWAY FROM THE AREA AND SEAS AND WIND INCREASE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST
TONIGHT FOR ANZ450>453.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...NIERENBERG
AVIATION...DRAG/NIERENBERG
MARINE...DRAG/NIERENBERGHazardous weather outlook, Dec 25, 3:38 PM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EST WED DEC 25 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-262045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 338 PM EST WED DEC 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-262045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EST WED DEC 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 26, 2:24 AM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 224 AM EST THU DEC 26 2013 PAZ054-055-261200- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 224 AM EST THU DEC 26 2013 ...SNOW THIS MORNING WILL CAUSE SLIPPERY TRAVEL BETWEEN 7 AM AND 11 AM IN THE POCONOS... A TWO HOUR WIDE BAND OF SNOW SHOWERS WILL PROBABLY ENTER THE POCONOS FROM THE WEST AROUND 7 AM OR 8 AM AND END BY FORENOON. SNOW IS LIKELY TO ACCUMULATE BETWEEN ONE HALF INCH AND 1.5 INCHES WITHIN A 1 TO 2 HOUR PERIOD. VISIBILITY WILL DROP BELOW A MILE IN THE SNOW...POSSIBLY TO A HALF MILE FOR A FEW MINUTES. TEMPERATURES DURING THE SNOW WILL BE AROUND 20 DEGREES. A FEW GLIMPSES OF THE SUN ARE POSSIBLE THIS AFTERNOON AND THE MERCURY SHOULD RISE TO NEAR 30. NJZ001-007-009-PAZ060>062-101-103-105-261200- SUSSEX-WARREN-HUNTERDON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...FLEMINGTON... READING...ALLENTOWN...BETHLEHEM...EASTON...HONEY BROOK...OXFORD... COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE 224 AM EST THU DEC 26 2013 ...A PERIOD OF SNOW SHOWERS SOMETIME BETWEEN 9 AM AND NOON MAY CAUSE SLIPPERY TRAVEL... SNOW SHOWERS MOVING EASTWARD AHEAD OF A COLD FRONT WILL BE CROSSING BERKS COUNTY THROUGH THE LEHIGH VALLEY OF EASTERN PENNSYLVANIA INTO FAR NORTHWEST NEW JERSEY BY LATE MORNING. THESE SNOW SHOWERS COULD ACCUMULATE A QUICK HALF INCH AND MAKE ALL UNTREATED SURFACES SLIPPERY. TEMPERATURES DURING THE SNOW WILL PROBABLY BE 25 TO 30 DEGREES. SKIES WILL PARTIALLY CLEAR THIS AFTERNOON AND THE MERCURY WILL RISE INTO THE 30S. DRAG
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.